# SDR USAASB98007

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 10604765
- Condition: Not Seated
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF - FLT 425 - AUTO-FAIL LIGHT ON PRESSURIZATION PANEL ILLUMINATED SHORTLY AFTER TAKEOFF.  OUTFLOW VALVE SHOWED CLOSED.  CREW COULD NOT PRESSURIZE AIRCRAFT IN STANDBY OR AUTO.  FLIGHT RETURNED TO FIELD AT SDF AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT LEFT ENTRY DOOR SEAL TWISTED AND NOT SEATED PROPERLY.  ADJUSTED AND SEATED SEAL.  PRESSURIZED AIRCRAFT ON GROUND.  OPS CHECK GOOD MER MM.  (X)
